American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11G40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 45 found      Go to page: 1 2

[1] Tim Dokchitser and Vladimir Dokchitser. Local invariants of isogenous elliptic curves. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Barry Mazur and Karl Rubin. Selmer companion curves. Trans. Amer. Math. Soc. 367 (2015) 401-421.
Abstract, references, and article information   
View Article: PDF

[3] Stefano Vigni. Heegner points and Jochnowitz congruences on Shimura curves. Proc. Amer. Math. Soc. 142 (2014) 4113-4126.
Abstract, references, and article information   
View Article: PDF

[4] Xavier Guitart and Marc Masdeu. Elementary matrix decomposition and the computation of Darmon points with higher conductor. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[5] Wei Zhang. Automorphic period and the central value of Rankin-Selberg L-function. J. Amer. Math. Soc. 27 (2014) 541-612.
Abstract, references, and article information   
View Article: PDF

[6] Xavier Guitart, Victor Rotger and Yu Zhao. Almost totally complex points on elliptic curves. Trans. Amer. Math. Soc. 366 (2014) 2773-2802.
Abstract, references, and article information   
View Article: PDF

[7] L. V. Dieulefait, M. Mink and B. Z. Moroz. On an elliptic curve defined over $\mathbb{Q}(\sqrt{-23})$. St. Petersburg Math. J. 24 (2013) 575-589.
Abstract, references, and article information   
View Article: PDF

[8] William Stein and Christian Wuthrich. Algorithms for the arithmetic of elliptic curves using Iwasawa theory. Math. Comp. 82 (2013) 1757-1792.
Abstract, references, and article information
View Article: PDF

[9] Hui Xue. The derivative of an incoherent Eisenstein series. Trans. Amer. Math. Soc. 364 (2012) 3311-3327.
Abstract, references, and article information   
View Article: PDF

[10] Werner Bley. Numerical evidence for the equivariant Birch and Swinnerton-Dyer conjecture (Part II). Math. Comp. 81 (2012) 1681-1705.
Abstract, references, and article information   
View Article: PDF

[11] Vivek Pal; with an appendix by Amod Agashe. Periods of quadratic twists of elliptic curves. Proc. Amer. Math. Soc. 140 (2012) 1513-1525. MR 2869136.
Abstract, references, and article information   
View Article: PDF

[12] Ritabrata Munshi. On quadratic families of CM elliptic curves. Trans. Amer. Math. Soc. 363 (2011) 4337-4358. MR 2792990.
Abstract, references, and article information   
View Article: PDF

[13] George Boxer and Peter Diao. 2-Selmer groups of quadratic twists of elliptic curves. Proc. Amer. Math. Soc. 138 (2010) 1969-1978. MR 2596031.
Abstract, references, and article information   
View Article: PDF

[14] Barry Mazur. Finding meaning in error terms. Bull. Amer. Math. Soc. 45 (2008) 185-228. MR 2383303.
Abstract, references, and article information   
View Article: PDF

[15] Maria Sabitova. Root numbers of abelian varieties. Trans. Amer. Math. Soc. 359 (2007) 4259-4284. MR 2309184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Matthew P. Young. Low-lying zeros of families of elliptic curves. J. Amer. Math. Soc. 19 (2006) 205-250. MR 2169047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] A. Álvarez. The theta divisor and the Stickelberger theorem. Proc. Amer. Math. Soc. 133 (2005) 2207-2217. MR 2138861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Amod Agashe and William Stein; with an Appendix by J. Cremona and B. Mazur. Visible evidence for the Birch and Swinnerton-Dyer conjecture for modular abelian varieties of analytic rank zero. Math. Comp. 74 (2005) 455-484. MR 2085902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] CheeWhye Chin. Independence of $\boldsymbol{\ell}$ of monodromy groups. J. Amer. Math. Soc. 17 (2004) 723-747. MR 2053954.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Barry Mazur and Karl Rubin. Kolyvagin systems. Memoirs of the AMS 168 (2004) MR 2031496.
Book volume table of contents   

[21] Karl Rubin and Alice Silverberg. Ranks of elliptic curves. Bull. Amer. Math. Soc. 39 (2002) 455-474. MR 1920278.
Abstract, references, and article information   
View Article: PDF

[22] E. Victor Flynn, Franck Leprévost, Edward F. Schaefer, William A. Stein, Michael Stoll and Joseph L. Wetherell. Empirical evidence for the Birch and Swinnerton-Dyer conjectures for modular Jacobians of genus 2 curves. Math. Comp. 70 (2001) 1675-1697. MR 1836926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Daqing Wan. Higher rank case of Dwork's conjecture. J. Amer. Math. Soc. 13 (2000) 807-852. MR 1775738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Daqing Wan. Rank one case of Dwork's conjecture. J. Amer. Math. Soc. 13 (2000) 853-908. MR 1775761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Cristian D. Gonzalez-Avilés. On Tate-Shafarevich groups of abelian varieties. Proc. Amer. Math. Soc. 128 (2000) 953-961. MR 1653469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Ernst-Ulrich Gekeler, Rita Leitl and Bodo Wack. Zeta functions of a class of elliptic curves over a rational function field of characteristic two. Math. Comp. 68 (1999) 823-833. MR 1621527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Ki-ichiro Hashimoto and Hiroshi Tsunogai. On the Sato-Tate conjecture for QM-curves of genus two. Math. Comp. 68 (1999) 1649-1662. MR 1627797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Shigeki Akiyama and Yoshio Tanigawa. Calculation of values of $L$-functions associated to elliptic curves. Math. Comp. 68 (1999) 1201-1231. MR 1627842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Ken Ono. A note on a question of J. Nekovár and the Birch and Swinnerton-Dyer Conjecture. Proc. Amer. Math. Soc. 126 (1998) 2849-2853. MR 1459142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Kevin James. L-series with nonzero central critical value . J. Amer. Math. Soc. 11 (1998) 635-641. MR 1492854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 45 found      Go to page: 1 2